# SDR UALA2009042801231

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 51,092 hours, 7,576 cycles
- Engine: Pwa PW40903
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 756585E
- Part serial: 8
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY POWER INTERMITTENT.  REPLACED BUSS POWER CONTROL UNIT.  LOADED NEW SOFTWARE INTO NEW UNIT OPS2402-SUU-BCU-03.  TESTED GOOD.
